| Model Number |
PXB35-07-37-135 |
| Medical Device Problem Codes |
Malposition of Device (2616); Activation, Positioning or Separation Problem (2906); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician intended to use a visi pro balloon expandable stent system with a non-medtronic 6fr sheath and 0.035 non-medtronic wire during treatment of a calcified lesion in the patient¿s mid common iliac artery.Slight vessel calcification and tortuosity are reported.No damage was noted to the product packaging prior to use.No issues noted when removing the device from the packaging.Ifu was followed and the device was prepped without issue.Lesion pre-dilation was performed with a 7mm non-medtronic device.The device was passed through a previously deployed stent and resistance was noted during advancement.There was sufficient distal landing zone, however it is reported the stent deployed above the intended landing area.A second visi pro stent was placed to complete the case.The second stent was not planned for.It was implanted to treat the area that was initially intended to cover with the first stent to cover the target lesion.No additional treatment was given to the patient.No vessel damage was noted.There was no patient injury reported.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative